... dry mouth, dehydration, high blood pressure, etc. I have had full body hyperhydrosis and ADHD my entire life. My vyvanse helps a lot with my ADHD but also increases my hyperhydrosis. I do not want to make myself pass out due to dehydration or have extreme dry mouth or other worsening symptoms from taking them at the same time. I was wondering if taking my vyvanse in the morning and robinul at night before bed would be okay? I have been taking my vyvanse 60mg for 3 years but I haven't started the robinul until I know what I should do. It's only a trial for 30 days but after that my doctor said my options are only Botox injections or surgery. Please help.
Glycopyrrolate - Should I take my robinul and vyvanse at different times? Both medications can cause
- 8 Jun 2016 by Ronswans
- robinul, vyvanse, high blood pressure, dehydration, hyperhidrosis, attention-deficit hyperactivity disorder (adhd), xerostomia, glycopyrrolate, mouth, medication, blood pressure
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 15 Mar 2012 • 2 answers
Posted 5 Dec 2012 • 1 answer
Posted 11 Jun 2013 • 2 answers
Posted 29 Aug 2015 • 2 answers